# SDR IPXA10561547

- Difficulty date: July 21, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N429UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25460
- Aircraft time: 20,607 hours, 14,128 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Gouged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, FWD CARGO RT FLOOR TO SIDEWALL SUPPORT UPR SURFACE HAS 3 EA GOUGES BS 794.5-796.5, RBL 21.  GOUGED AREAS FOUND TO BE OUT OF LIMITS, REPLACED IAW SRM 53-30-53-011 AND SRM 53-00-53-1A, SRM 51-40-02-0G.
